Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a conjecture of M. S. Robertson


Author: Abdallah Lyzzaik
Journal: Proc. Amer. Math. Soc. 91 (1984), 108-110
MSC: Primary 30C45
MathSciNet review: 735575
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that two classes of univalent functions are equal. This settles a conjecture of M. S. Robertson in the affirmative.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0735575-7
Keywords: Univalent functions, starlike functions
Article copyright: © Copyright 1984 American Mathematical Society